RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 80, Issue 5  

This issue is dedicated to J.-P. Serre on the occasion of his 90th birthday


Congratulations to J-P. Serre
Feynman amplitudes and limits of heights
O. Amini, S. J. Bloch, J. I. Burgos Gil, J. Fresán
5
The category $\mathcal{MF}$ in the semistable case
G. Faltings
41
Cohomological invariants of central simple algebras
A. S. Merkur'ev
61
Threefold extremal contractions of type (IIA). I
S. Mori, Yu. G. Prokhorov
77
The geometry of polynomial identities
C. Procesi
103
An old letter from J. Tate to B. Dwork, as viewed recently by J. Tate and B. Mazur
J. Tate
153
Formal equivariant $\widehat A$ class, splines and multiplicities of the index of transversally elliptic operators
M. Vergne
157
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019